MathSciNet Relay Station
MathSciNet bibliographic data
MR1773648 (2002b:53025) 53B30 (53A25)
Yayli, Yusuf On the motion of the Frenet vectors and spacelike ruled surfaces in the Minkowski 3-space. Math. Comput. Appl. 5 (2000), no. 1, 49–55.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement